Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Clear visibility and $ L\sb 2$ sets


Author: N. Stavrakas
Journal: Proc. Amer. Math. Soc. 103 (1988), 1213-1215
MSC: Primary 52A30; Secondary 52A35
MathSciNet review: 955012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S \subset {R^2}$ be a closed connected set whose points of local nonconvexity are compact. Suppose any two points of local nonconvexity are clearly visible from a common point of $ S$. Then $ S$ is almost starshaped and $ S$ is $ 2$-polygonally connected. This generalizes a result of Breen.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A30, 52A35

Retrieve articles in all journals with MSC: 52A30, 52A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955012-0
PII: S 0002-9939(1988)0955012-0
Article copyright: © Copyright 1988 American Mathematical Society